Công bố


Le Qui Danh, Trinh Thanh Deo, Quasinormal Subgroups in Division Rings Radical over Proper Division Subrings,

(KYUNGPOOK Math. J. 63(2023), 187-198) https://doi.org/10.5666/KMJ.2023.63.2.187


Nguyen Ngoc Luan, Nguyen Mau Nam, Nguyen Nang Thieu, Nguyen Dong Yen, Relationships Between Polyhedral Convex Sets and Generalized Polyhedral Convex Sets, Journal of Optimization Theory and Applications (Received: 9 January 2023 / Accepted: 28 June 2023) https://doi.org/10.1007/s10957-023-02269-2


Cao Thanh Tinh, Do Duc Thuan, Nguyen Khoa Son & Le Trung Hieu, Practical Exponential Stability of Nonlinear Nonautonomous Differential Equations Under PerturbationsMediterranean Journal of Mathematics volume 20, Article number: 103 (2023), https://link.springer.com/article/10.1007/s00009-023-02311-7


Nam-Ky Nguyen, Ron S. Kenett, Tung-Dinh Pham, and Mai Phuong Vuong (2023) D-Efficient Mixed-Level Foldover Designs for Screening Experiments. Springer Handbook of Engineering Statistics, H. Pham (ed.), Springer-Verlag London Ltd. p. 316-324.


Le Hai Khoi, Le Thi Hong Thom, Pham Trong Tien, Components of the space of weighted composition operators between different Fock spaces in several variables, Mediterranean Journal of Mathematics, 20, Article number:178 (2023). https://doi.org/10.1007/s00009-023-02388-0


Pham Trong Tien, Components of linear fractional composition operators on spaces of holomorphic functions, Journal of Mathematical Analysis and Applications, 524, Article number: 127090 (2023). https://doi.org/10.1016/j.jmaa.2023.127090


Nguyen, NK., Pham, TD. & Vuong, M.P. A Catalog of 2-Level Orthogonal Minimally Aliased Designs with Small Runs. J Stat Theory Pract 17, 26 (2023). https://doi.org/10.1007/s42519-023-00321-y